MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Resection sheath, 8 mm, for 8.5 mm/26 Fr. outer sheath, ABS; Endoscope sheath, reusable

Olympus Winter & Ibe GmbH Resection sheath, 8 mm, for 8.5 mm/26 Fr. outer sheath, ABS; Endoscope sheath, reusable
Model Number A42011A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ceramic tip of the inner sheath of the resectoscope fell off on its own into the patient¿s uterine cavity.The issue was found during a hysteroscopic endometrial polypectomy procedure.It was eventually removed using multiple sets of instruments.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
Resection sheath, 8 mm, for 8.5 mm/26 Fr. outer sheath, ABS
Common Device Name
Endoscope sheath, reusable
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50459353
Report Number9610773-2026-05802
Device Sequence Number9811201
Product Code HIH
UDI-Device Identifier04042761023658
UDI-Public04042761023658
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K931995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model NumberA42011A
Device Lot Number21902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale